Please use this identifier to cite or link to this item: http://elib.vsmu.by/handle/123/7834
Title: Моделирование обтурационной толстокишечной непроходимости у лабораторных животных
Authors: Денисенко, В. Л.
Гаин, Ю. М.
Шахрай, С. В.
Веремей, Э. И.
Журба, В. А.
Рукаль, В. М.
Гаин, М. Ю.
Issue Date: 2011
Publisher: ВГМУ
Citation: Моделирование обтурационной толстокишечной непроходимости у лабораторных животных / В. Л. Денисенко [и др.] // Вестник Витебского государственного медицинского университета. - 2011. - Т. 10, № 1. - С. 25-32.
Description: КИШЕЧНАЯ НЕПРОХОДИМОСТЬ
ПЕРИТОНИТ
ТОЛСТАЯ КИШКА
URI: http://elib.vsmu.by/handle/123/7834
ISSN: 1607-9906 (print)
2312-4156 (online)
metadata.dc.source: Вестник Витебского государственного медицинского университета. - 2011. - Т. 10, № 1.
Appears in Collections:№ 1

Files in This Item:
File Description SizeFormat 
vVGMU_2011_1_25-32.pdf406.08 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.